Chinese Journal of Quantum Electronics, Volume. 33, Issue 5, 584(2016)

1+1 dimension Hermite-Gauss lossy solitons in strongly nonlocal nonlinear media

Dongfeng BAI* and Hongyan LU
Author Affiliations
  • [in Chinese]
  • show less

    The propagation properties of 1+1 dimension Hermite-Gauss beam in nonlocal nonlinear lossy media are investigated by using the variational method. The laws of beam parameters followed when propagating in medium and the critical power required by forming the lossy solitons are obtained. When the initial power is close to the critical power, the beam width expands periodically and obeys the quasi-sine or quasi-cosine law. By comparison, the analytical and numerical solutions using the variational method are in good agreement with a longer distance in beam propagation.

    Tools

    Get Citation

    Copy Citation Text

    BAI Dongfeng, LU Hongyan. 1+1 dimension Hermite-Gauss lossy solitons in strongly nonlocal nonlinear media[J]. Chinese Journal of Quantum Electronics, 2016, 33(5): 584

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Received: Sep. 21, 2015

    Accepted: --

    Published Online: Oct. 21, 2016

    The Author Email: Dongfeng BAI (342807543@qq.com)

    DOI:10.3969/j.issn.1007-5461. 2016.05.012

    Topics